MathSciNet Relay Station
MathSciNet bibliographic data
MR2422304 14M15 (05E15 06A07 14B05)
Woo, Alexander; Yong, Alexander Governing singularities of Schubert varieties. J. Algebra 320 (2008), no. 2, 495–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement